Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Numbness, tired, head heaviness, ringing in ears. Causes and treatment?

Hi, I feel num and tiered, feel like I will collapse, like my head is full of air, feel like having a ring around my head. This happend 6or 7 weeks before I visited my Gp and after 3 day went to hospital emergency they checked my BP and and both of them said it is just tieredness, I stayed at home for few days it went. Now three days before it came back, The strange thing is when I do something with force, It gets better for a while. I am tiered now want to get out of it. Thank you.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi Faisal,
Welcome to Heathcare Magic Physician's Desk!
Your problem is too nonspecific.
There are so many causes for such a syndrome.
Try to find out if you are not stressed out due to work or house hold worries.
The next thing is you might be having depression.
There may be some other problem like Diabetes, blood pressure-which once found normal you said.
May be some intercurrent viral infection- paracetamol would be a great help in that case.
Get CBC, RFT, LFT, Blood sugar and thyroid function test and review.
Wish you a great health!
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor